Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
03/21/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant, fx3808mlc in tooth location #18 was removed on (b)(6) 2016 due to loss of osseointegration after 4 years 11 months implantation.The doctor indicated that the bone loss was caused that the patient's bite force was overloaded onto the abutment.The condition of the patient is stable, but treatment is ongoing for re-implant.